The probability of an infinite sequence of heads

Abstract
Recently Timothy Williamson asked ‘How probable is an infinite sequence of heads?’ In this paper, I suggest the probability of an infinite sequence of heads.
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 32,555
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Past Probabilities.Sven Ove Hansson - 2010 - Notre Dame Journal of Formal Logic 51 (2):207-223.
Non-Well-Foundedness of Well-Orderable Power Sets.T. E. Forster & J. K. Truss - 2003 - Journal of Symbolic Logic 68 (3):879-884.
Non-Archimedean Probability.Vieri Benci, Leon Horsten & Sylvia Wenmackers - 2013 - Milan Journal of Mathematics 81 (1):121-151.
Flat Morley Sequences.Ludomir Newelski - 1999 - Journal of Symbolic Logic 64 (3):1261-1279.
Added to PP index
2009-01-28

Total downloads
54 ( #111,098 of 2,235,775 )

Recent downloads (6 months)
1 ( #447,087 of 2,235,775 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature